# SDR SWAA2012051604071

- Difficulty date: May 15, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 31,221 hours, 20,370 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Part number: 5922534516
- Part serial: 7134R
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 L/E SLAT O/B FITTING CRACKED.  REMOVED AND REPLACED NR 4 SLAT PER MM.
